No Cover Image

Journal article 298 views 15 downloads

Accelerated nonlocal nonsymmetric dispersion for monostable equations on the real line / Dmitri, Finkelshtein

Applicable Analysis, Volume: 98, Issue: 4, Pages: 756 - 780

Swansea University Author: Dmitri, Finkelshtein

Abstract

We consider the accelerated propagation of solutions to equations with a nonlocal linear dispersion on the real line and monostable nonlinearities (both local or nonlocal, however, not degenerated at $0$), in the case when either of the dispersion kernel or the initial condition has regularly heavy...

Full description

Published in: Applicable Analysis
ISSN: 0003-6811 1563-504X
Published: 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa36426
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We consider the accelerated propagation of solutions to equations with a nonlocal linear dispersion on the real line and monostable nonlinearities (both local or nonlocal, however, not degenerated at $0$), in the case when either of the dispersion kernel or the initial condition has regularly heavy tails at both $\pm\infty$, perhaps different. We show that, in such case, the propagation in the right direction is fully determined by the right tails of either the kernel or the initial condition. We describe both cases of integrable and monotone initial conditions which may give different orders of the acceleration. Our approach is based, in particular, on the extension of the theory of sub-exponential distributions, which we introduced early in [D. Finkelshtein, P. Tkachov. 'Kesten's bound for sub-exponential densities on the real line and its multi-dimensional analogues', Advances in Applied Probability, 2018, 50(2), 373-395].
Keywords: nonlocal diffusion; reaction-diffusion equation; front propagation; acceleration; monostable equation; nonlocal nonlinearity; long-time behavior; integral equation
College: College of Science
Issue: 4
Start Page: 756
End Page: 780